A descent method with gap function is proposed for a finite-dimensional variational inequality with non-integrable and nonsmooth mapping. The convergence of the method with exact line search is established under strong monotonicity conditions on the underlying mapping. Preliminary numerical results are also reported

Konnov, I., Panicucci, B., Passacantando, M. (2008). A derivative-free descent method for nonsmooth variational inequalities. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 45(1), 67-85.

A derivative-free descent method for nonsmooth variational inequalities

Passacantando, M
2008

Abstract

A descent method with gap function is proposed for a finite-dimensional variational inequality with non-integrable and nonsmooth mapping. The convergence of the method with exact line search is established under strong monotonicity conditions on the underlying mapping. Preliminary numerical results are also reported
Si
Articolo in rivista - Articolo scientifico
Scientifica
Variational inequality; nonsmooth mapping; gap function; descent method
English
67
85
19
Konnov, I., Panicucci, B., Passacantando, M. (2008). A derivative-free descent method for nonsmooth variational inequalities. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 45(1), 67-85.
Konnov, I; Panicucci, B; Passacantando, M
File in questo prodotto:
File Dimensione Formato  
A_derivative-free_descent_method_for_nonsmooth_VIs.pdf

accesso aperto

Descrizione: Article
Tipologia di allegato: Author’s Accepted Manuscript, AAM (Post-print)
Dimensione 155.54 kB
Formato Adobe PDF
155.54 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/391537
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
Social impact